This is my first time posting here. I have a few general questions and I'm hoping to gain knowledge and advice. Here is my story. Last March I had what the doctors called a panic attack. I had the feeling of lightheadedness, dizzyness, racing/pounding heart and vertigo. Since then I have developed tension headaches and all sypmtoms still persist. Previous to March I did have several occasions when I could recall a couple of minutes here and there of these syptoms. But never enough to worry me. Since March I have under gone what I think is every test possible. All thank fully have come back okay. The only thing that ever remand the same was my high blood pressure. My doctor always thought and figured that since I was only 28 that having high blood pressure was not possible because of my age. She figured that I would get nervous when I saw her and that made my pressure would go up. She had me monitor my blood pressure for a month and in the morning it was alway around 75/131 in the afternoon it would go up to 80/145. So typically I feel better in the morning than in the afternoon. Is 145 high enough to make me feel lousy all day. I have been on 25mg of toprol for a month and I dont see a difference in my pressure getting lower.
One question I do have about toprol. Lets say I eat some food that makes my blood pressure sky rocket. Then I take one pill of toprol would that make my blood pressure immediately drop. Or does it take time to goes thru my system.
On the other hand.
My Physcotherapist has been telling me all year that I do show all the classic signs of anxiety and panic attack. But that he thinks that there is some thing physically wrong with me causing them. He now thinks that my high blood pressure is the cause of this. Has any one ever heard of this?
Also is it normal for me to feel light headed,dizzy, pressure in the ears, vertigo, tension headaches, from high blood pressure. I know that these are symptoms of anxiety but I can't help but think that it can't only be that. Maybe my an xiety is magnifying these sypmtoms. Making them feel worse than what they really are.
Any comments would be appreciated.